# SDR CALA2022040600894

- Difficulty date: April 6, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 114,407 hours, 17,855 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 3500833
- Part serial: 6456
- Condition: Leaking
- Location: Bleed Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

MULTIPLE MOMENTARY R BLD DUCT LEAK MASTER CAUTIONS IN FLIGHT RE-ACCOMPLISHED TEST 26-18 FAULT TREE 804. TEST FAILED. NEEDS FURTHER TROUBLESHOOTING,, ROTABLE PARTS CHANGE WAS INDICATED - TT # 1345315  SN OFF 2369 IPC REFERENCE # 26-18-52-02 #5 ACCOMPLISHED 26-18 FAULT TREE 804 TEST FAILED. R BLEED DUCT LEAK LIGHT ON BLEED AIR PANEL AND R BLEED DUCT LEAK EICAS MESSAGE FAILED TO APPEAR. REPLACED M691 DUCT LK AND WHEEL WELL FIRE CARD IN P 54 PNL AS PER AMM TASK 26-10-01-024-024 & 26-10-01-424-025. CHECK BETWEEN TS214 AND TS215 ALSO BETWEEN TS215 AND TS216. CHECK IS OKAY. REMOVED PANELS 611CB 611JB 611NB AND 611PB FOR TROUBLESHOOTING UPDATING PARTS INFO REPLACED M691 DUCT LK AND WHEEL WELL FIRE CARD IN P 54 PNL AS REF SSM 26-18-01-102,  FOUND WIRE BARELY HANGING FROM D10590 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1345315  SN OFF 6456 PER AMM TASK 26-10-01-024-024 & 26-10-01-424-025. NO FIX. CONNECTOR.  JUMPERED FROM WIRE TO TS214 LOOP AND SYSTEM CHECKS CONTINUED FIM 26-18 FAULT TREE 804. CHECKED GROUND ON PIN 30, 7, NORMAL.  WILL NEED D10590 CONNECTOR AND 16 AT CONNECTOR D10222. CHECKED OKAY. PERFORMED CONTINUITY CARD, ASSY, DUC  OFF 64-2618-9-9001 6456 ON 64-2618-9-9001 0912 REPLACED CONNECTOR D10590 ACP SYSTEM TEST OPS NORMAL.
